| Model Number |
NCS27511W |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
An attempt was made to use one nc stormer otw coronary balloon catheter to treat a non-tortuous, moderately calcified lesion with 99% stenosis in the mid circumflex (cx) artery.The device was inspected with no issues.Negative prep was performed with no issues.The lesion was pre-dilated with a sprinter otw balloon.A non-medtronic stent was placed, and the nc stormer device was then used.Excessive force was not used during delivery.It was reported that the balloon burst during balloon inflation.The burst occurred on the second inflation, and the balloon was inflated to 18 atms prior to the burst.The patient is alive with no injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis summary: a burst was evident at the proximal balloon bond.The balloon folds returned expanded.Deformation was evident to the distal tip.No other deformation was evident on the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.